# SDR FDEA200905181713

- Difficulty date: May 18, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562837
- Condition: Corroded
- Location: Bs 720b S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CORROSION ON STR 26 L STA 720B. CUT OUT DAMAGE AREA IAW SRM 53-10 3 FIG 1. FABRICATED REPAIR PART AND 2 SPLICES IAW SRM 53-10-2 FIG 1 AND 53-10-2 FIG 9. TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
